MathSciNet Relay Station
MathSciNet bibliographic data
MR550060 18F25 (13F20)
Vorst, Ton Localization of the $K$-theory of polynomial extensions. With an appendix by Wilberd van der Kallen. Math. Ann. 244 (1979), no. 1, 33–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement